The detoxes and relapses of a major Heroin and Morphine addict - Part 69

By Mr Bumble · Dec 14, 2014 · ·
  1. Re: Detox from massive IV morph/heroin 2.0, skip to post 169 for the latest detox

    Yeah I probably hit the clonidine to hard, I have slightly low blood pressure and a low reasting heart rate, I'l ease off on it when i can.

    Day 8, thats awsome awesome girl xx

    Mr Bumble added 37 Minutes and 8 Seconds later...

    Fuck, think i over did it again, I was good amnd only took 0.2mg clonidine and 20mg diaze but a lot of gaba, not sure how much but they were 300gs and i ate a load. my legs were really hurting so i re-dosed woth clonifine and diazepam and \i can see straight, typeing is really hard and walking even worse. dont want to lye down so got head phones on listening to music.

    want to read other people treads but cant see well enough

    About Author

    Mr Bumble
    35 years old and been an addict for over 20 years now. Detoxing I can do but staying clean is a battle I keep losing. I'll keep on fighting though

Comments

  1. Jungledog
    Re: Detox from massive IV morph/heroin 2.0, skip to post 169 for the latest detox

    Bumble,

    Listen to the music and ride it out. Lay off the meds. Too high a dose of gabapentin will knock you on your ass but it can make things worse, ya know? Your body still hurts but now it is fuzzy and dizzy too. You have done this before and you can do it again. Hot showers my friend. Lots of fluids. Try a few loperamide...a FEW like 5-6 pills. It will help with the symptoms.

    You are doing it.
To make a comment simply sign up and become a member!